# SDR ABXA9600146

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301502
- Condition: Corroded
- Location: Xrs 416-531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON A REPAIR ON THE RIGHT WING LOWER TEE CAP AT XRS 531.  REPAIRED RIGHT WING LOWER SPAR IAW ABX REA D957-12806-MR.
